# SDR UIEA2023040600323

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: 15366005
- Part serial: 1180
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER REAR SPAR, LEFT YAW DAMPER SERVO WITH EVIDENCE OF HYD LEAK( VERTICAL STABILIZER REAR SPAR, LEFT YAW DAMPER SERVO TORQUE WAS PERFORMED, THEN CHECK FOR LEAK, NO LEAK FOUND, THE TEST WAS PERFORMED OK FOR SERVICE IAW AMM 22-21-02-414-016 REV 138 22DEC2022.  )
